# SDR DALA2023012400583

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 23,116 hours, 2,955 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WOULS NOT DISARM.   DISARMED DOOR WITH NO PROBLEM. OPERATED ARMING LEVER SEVERAL TIMES. ALL OK.
